Issues with Being Bloated and Constipated While Taking Green Coffee Bean Extract

by admin on March 16, 2013

Bloated and constipatedThere is no doubt that green coffee bean extract is one of the most effective weight loss supplement available on the market right now and at the same time it is one of the most safest ones to use when it comes to keeping side effects away or at least on a low level.

However some users have reported problems with bloating and constipation using green bean extract and in some case in such a degree that they have been feeling so much discomfort that they have terminated their green coffee diet.

It is very sad to see when that happens, especially when there are a couple of things you can do about it in order to avoid getting bloated and constipated.

 

Start Out with a Lower Dosage

If you are all ready aware that you might get bloated and constipated because of earlier experiences with other supplements it is really recommended to start out on a lower dosage.

Instead of the recommended 800 mg two times daily, start out with only 100 mg 2 times per day and then gradually build up over a time frame of 7 to 9 days. That way your body have plenty of opportunities to go a long and get used to the new substance.

 

Lower Your Dosage

Very similar to the above but here you have all ready started your green coffee bean diet but are experiencing bloating problems. To fix this you simply lower your dosage and then slowly build up from there over a 7 to 9 days period so your body can go along.

 

Your Carbohydrate Fiber Intake

Another issue you can adapt according to your green coffee bean intake in order to avoid bloating and constipation is the amount of fibers you are getting from your daily meals.

It is a bad idea to completely leave out your fibers because they a healthy and very good for you and will also aid your with your weight loss.

What is recommended to do here is to slowly lower your intake daily until you find a level where you will not have any issues with bloating and constipation anymore.

It might take a couple of days to find your level so you need to be a little patience here, but it will improve.

Taking to Much and to Many

Another thing that is not such a good thing is to take a dosage that is higher than recommended or taking another weight loss supplement at the same time with a relatively high dosage. This may also cause you to get bloated and constipated, and more does not necessarily means a faster weight loss, especially not if you have to give up on your way because of being to constipated.

If you want to take more than one supplement, it is a good idea to start out with only one for a couple of weeks and then add in an extra supplement. This is a often a good idea in order to avoid plateaus where your body will begin to get used to the current supplement. By tweaking your diet with an extra supplement you are doing something your body did not expect which will be good for your weight loss efforts.

Share and Enjoy

  • Facebook
  • Twitter
  • Delicious
  • LinkedIn
  • StumbleUpon
  • Add to favorites
  • Email
  • RSS

{ 0 comments… add one now }

Leave a Comment

Next post: